Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take Citromalcavit along with Stamlo?

Answered by
Dr.
Dr. Alokkalyani

Rheumatologist

Practicing since :1999

Answered : 517 Questions

default
Posted on Thu, 30 Jan 2014 in Medicines and Side Effects
Question: I am taking stamlo 5 , getting pain in my joint , i have vitamin d deficiency i advice to take 2000 k for maintaince dose , after month prescribe citromalcavit (calcium tab to take it for calcium strength so if i took that calcium along with stamlo 5 tab will afect our health because stamlo 5 is calcium cannel blocker if i took calcium suppliment my total body went to week like flabbyness like sponch boday and skin are getting thinner its due to what issue .
doctor
Answered by Dr. Alokkalyani 1 hour later
Brief Answer: can continue both medicine Detailed Answer: Hi and thanks for the query. I am Dr. Alok and very pleased to be assisting you with your health questions today. Pain in joints is not related to vitamin D deficiency. In fact a lot of people (75-85%) in India are vitamin D deficient. It is advisable that every person should take Vitamin D rich diet and possibly supplement Calcium channel blockers works on different receptor, so they cannot interfere with absorption and work of Calcium which is required for bone strength. Your body went to weak skin are getting thinner --I donot think that it is related to above medicine, there must be some other reason. Hope this helps and provides answers to your question. I wish you good health. Dr. Alok
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Alokkalyani 7 hours later
Hi , Whenever i took the medicine like calcium r before calcirolshacet , and any fever medicine my body become like week sponch like baby doll or like week rubber tube with few air , if i sit my butock press like sponch no strength even my body feel watery i feel in chest , stomach and ties are with like full of water packet like its not assumsion even my hand or very loosen even my finger and neck also loosen as well my feet and its finger not stifness , its like rubber bending , while i walk in my neck some thing pulling like elastic , my head feel like muscles are getting reduce very soft and when i put pressure on my head while lie down its pressing , i wen to neuro doc he told as per the test hypovitaminosis and sensory neuropathy ,one time i took b12 injection in my right hand after that i feel better for 3 day with out pain after three day its came back to same issue . i cant sit AC for few hour with out mufler , cold sensitive ,even my face or shevering one side while travel in early morning , totally feel time my body skin like water packet with water so please reply with detail because i not getting proper solution on it . NEED nero doc suggestion will be better .
doctor
Answered by Dr. Alokkalyani 2 hours later
Brief Answer: need previous report Detailed Answer: Hi If you want to take opinion from neurologist, its OK, but your features doesnot seems to be sensory neuropathy as you are young, donot have Diabetes, and other disease. i can help you more, if you can give me your previous reports on which your neurologist made diagnosis of sensory neuropathy also do you have your thyroid report?
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Alokkalyani 14 hours later
Hi i dont have thyroid , based on the nerver condition test he told that hypovitaminosis , so he prescribe b12 for 4 weeks once a day , and one month . Rehumotologies , Prescrible to take citromacalvit 1200 , i took only half due to vomit , after an hour my butoct and under my scrotom got weeker , look like water packet kept under on it , its thinner of my scrotom and buttock , and leg skin , total body skin got thinner i feel like muscles are spreading like and body like water packet not hard muscles like so please suggest the proper reason , i feel that some issue from brain sprin damage on it .
doctor
Answered by Dr. Alokkalyani 14 minutes later
Brief Answer: try other brand of calcium Detailed Answer: Hi nerve conducton test, cannot make diagnosis of Vitamin B12 deficiency, it is only a indicative test of multiple types of neuropathy, but you can continue Vitamin B12 as prescribed you can try another brand of calcium, if this perticular brand is not suitable for you, even osteocalcium can be taken hope this will help
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on  B12 injection

doctor1 MD

Hello Doctor, I have a question , my dad has got giddiness while he was sleeping last night. we wnt to nearest clinic they prescribed vertin 16 tablet and put some B12 injection. next day we went to our family doctor he gave diligan tablet and said continue along with vertin 16. now my father is getting giddiness not that much but some what little bit giddiness is there. so please tell me is this giddiness is leads any danger ...please advise

doctor1 MD

Hi, I have coeliac disease and have been adhering to a gluten free diet for about a year now since I was diagnosed. I ve always had a problem with fatigue and had attributed it to the coeliac disease; however, now that I m on a gluten free diet I had thought that might alleviate it - it hasn t. I can sleep anywhere from 5 to 15 hours a night and always have the same lethargy, despite trying different sleeping patterns, drowning myself in coffee, having B12 injections , and doing awake things like getting out and about. Is there anything you could recommend to make me less sleepy all the time?

doctor1 MD

I have a low WBC. I have B12 anemia and iron deficiency anemia 10 years post gastric bypass. I also have scattered petechiae on my upper body, joint aches and pains and fatigue. I take B12 injections now every 2 weeks and had an iron infusion 6 weeks ago. I still don t feel well. Any thoughts?

doctor1 MD

I have just received results of video endoscopy - 2 small bowel erosions probably bleeding causing my anaemia 9.2. Also angiectasia. Info and usual treatment please. Thanks. Lyn *I am 5.2 . Weigh 15st 9lbs. Age 61. *Hysterectomy age 33 due to excessive blood loss. Blood count 7 - Blood tranfusion. *Type 2 diabetic - 10years. *Current problems for many years, have been seeing Gastroenterologist since 2005. (frequent loose stools *Recurrent depression - controlled with Sertraline 200mgs. Medication:- Amitriptyline - for bowel probs Sertraline Lisinopril Metformin aspirin Atenolol Omeprazole folic Acid B12 injections simvastatin Tramadol - for back pain. I have also just been prescribed A 2nd statin A 2nd for diabetes Iron tabs.

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I Have a pack pain last two years. And i got treated by orthopedic in bengalore as well my native. recently i took blood test for calcium and vitamin. as per the results I got vitamin D and B12 deficiency. as per the doctor adive I took B12...

doctor1 MD

Hi. I just did vitamin b12 injection . I think I may of hit or gone through a vien. What should I do? I'm really worried